Skip to content
Heroin relapse
avatar
tl21290 posted:
Hey I've been on suboxone for about 4 months I taperd off but relapsed and went on a 6 day binge of iv heroin use. I quit cold turkey and did three days of withdrawal which weren't horrible compared to previously but I ended up using 2 bags(normally use 6) tonight on day 3 of withdrawal my question is will it be as bad as day 1 want to know what I should expect tomorrow or if it is possible to taper using heroin
Reply
 
avatar
recoveringmom responded:
I have not been on suboxone myself..but I am a certified Drug and Alcohol Counselor as well as a recovering addict. My drug of choice was heroin, then I got on methadone, went to rehab, had a child and have been clean ever since.

I applaud you for your honesty. I don't think your 'dope'' sickness will be any worse than previously.

I am, however, more concerned about why you chose to use heroin again? If it was just b/c you missed the high or did something significant happen in your life?

I can completely relate. I've had some intense drug dreams and sometimes it seems so tempting!! I mean, who doesn't want to feel euphoric? God has blessed with a child and he has been my main motivation for staying clean and getting my degree.

I wish you well in whatever path you choose.


Featuring Experts from Betty Ford Center

Anthony Tornay, M.D., Chief Medical Officer and a Director of the Betty Ford Center Board, joined the BFC medical staff in 1984. He is a graduate of...More

Helpful Tips

Goto Discussion: "Addicts and relationships" (I'm Listening..)
Addicts and Relationships. No one wants to talk to addicts, except other addicts. 1. Get connected, socialize; talk to people who ... More
Was this Helpful?
1 of 1 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.